# SDR CA190715015

- Difficulty date: July 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: 85780346
- Condition: Worn
- Location: Lt Wing Te Flaps
- Part time: 14,315 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON JULY 12TH 2019, A DASH 8 Q400, WAS ON FINAL APPROACH WHEN THE CREW REPORTED A FLAP DRIVE` WARNING LIGHT ON THE CWP. THE AIRCRAFT CONTINUED THE APPROACH. MAINTENANCE REPLACED THE LEFT AND RIGHT LOWER FLAP ROLLER BEARINGS FROM THE LEFT INBOARD FLAP IN ACCORDANCE WITH AMM 27-54-01. THE AIRCRAFT HAS RETURNED TO SERVICE. THIS WAS A REPEAT EVENT WHICH WAS FOUND NFF THE FIRST TIME, ON JULY 9TH 2019, A DASH 8 Q400, GOT THE FLAP DRIVE CAUTION LIGHT WHEN SELECTING FLAPS 35 DEGREES. MAINTENANCE INSPECTED THE FLAPS AND PERFORMED AN OPERATIONAL TEST WITH NO FAULTS FOUND IAW AMM 27-52-00, REV. 65. AIRCRAFT RETURNED TO SERVICE. ++X++ (TC# 20190715015)
